# SDR UALA2010080602854

- Difficulty date: August 4, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 38,175 hours, 4,734 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Part serial: 189
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK LOWER FCV OZONE CONVERTER INOPERATIVE.  OZONE CONVERTER HAS BEEN DEFFERED IN COMPLIANCE WITH MEL CARD 21445. REPLACED RT PACK FLOW SENSORS,  NO HELP. REPLACED R LOWER FLOW CONTROL VALVE.
